MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Code Radiation Overexposure (3017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation showed that the issue was caused by a defective collimator prefilter unit.Several potential technical causes were assumed, including mechanical blockage of the filter wheels, warped filter wheels, or malfunctions of sensors, processor boards, or the motor.Any of these could result in incorrect prefilter positioning and trigger an emergency message.Because the applied prefilter position could not be reliably documented during the issue, the exact dose deviation could not be calculated, and only expert-based estimates were possible.Based on log file analysis and expert opinion, an additional dose of approximately 1 gy for the first procedure and 0.5 gy in the second procedure was estimated.The prefilter was exchanged, and the issue was resolved.The occurrence rate of the error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis zee floor system.The user reported an increase in radiation dose compared to previous exams.The system also displayed a message indicating that a possible wrong dose was applied.No adverse health consequences were communicated for this event.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key25317374
Report Number3004977335-2026-00086
Device Sequence Number9920284
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public(01)04056869010045
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown